TLDR The FDA warned about safety issues with remdesivir and tofacitinib, finasteride is linked to suicidality, potent topical corticosteroids increase osteoporosis risk, henna can cause hemolysis in G6PD deficiency, chemotherapeutic agents can cause adverse reactions, drug interactions are common in cancer patients, ketamine can reduce at-risk drinking, high dose of anticholinergics increases dementia risk in Parkinson's patients, and prenatal exposure to second-generation antipsychotics increases pregnancy complications.
The document discusses various adverse clinical events related to different drugs. The FDA warned about potential safety issues with remdesivir and tofacitinib. A study found a significant association between finasteride use and suicidality, especially in younger patients and those with alopecia. A study of 723,251 Danish adults found a link between increased use of potent topical corticosteroids and the risk of osteoporosis. A review found that henna was the only supplement linked to hemolysis in G6PD deficiency. Adverse reactions to chemotherapeutic agents used for breast cancer were found in a study of online discussion forums. Other studies and case reports discussed various drug interactions and side effects, including a study of 141 cancer patients where 80.8% encountered at least one drug-drug interaction. A controlled trial of 40 adults found that ketamine reduced at-risk drinking. A study of 1232 adults with Parkinson's disease found that a high dose of anticholinergics increased the risk of dementia. A study of 1,181,090 pregnant women found that prenatal exposure to second-generation antipsychotics increased the risk of pregnancy complications.View this study on journals.sagepub.com →